Электронная библиотека (репозиторий) Томского государственного университета
Pchelintsev, Evgeny A.

Add to Quick Collection   All 7 Results

Showing items 1 - 7 of 7.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Вестник Томского государственного университета. Математика и механика. 2019. № 58. С. 14-31
Type: статьи в журналах
Date: 2019
Description: This paper considers the problem of robust adaptive efficient estimating of a periodic function in a continuous time regression model with the dependent noises given by a general square integrable sem ... More
Source: Communications - scientific letters of the University of Zilina. 2018. Vol. 20, № 1. P. 73-77
Type: статьи в журналах
Date: 2018
Description: In this paper, we consider the robust adaptive non parametric estimation problem for the periodic function observed with the Levy noises in continuous time. An adaptive model selection procedure, base ... More
Source: Вестник Томского государственного университета. Математика и механика. 2018. № 52. С. 13-24
Type: статьи в журналах
Date: 2018
Description: The paper considers the problem of finding the range of the functional ( ) I=J(f z0,f(z0),F(ζ0),F(ζ0)) defined on the class M of functions pairs (f (z),F(ζ)) that are univalent in the system of the di ... More
Source: Международная научная конференция "Робастная статистика и финансовая математика - 2017" (03-05 июля 2017 г.) : сборник статей. Томск, 2017. С. 24-29
Type: статьи в сборниках
Date: 2017
Source: SHS Web of Conferences. 2016. Vol. 28. P. 01006 (1-5)
Type: статьи в журналах
Date: 2016
Source: Advances in computer science research. [S. l.], 2016. Vol. 51 : Information technologies in science, management, social sphere and medicine (ITSMSSM 2016), held in Tomsk, Russian Federation, May 2016. P. 328-331
Type: статьи в сборниках
Date: 2016
Source: Statistical inference for stochastic processes. 2013. Vol. 16, № 1. P. 15-28
Type: статьи в журналах
Date: 2013
  • «
  • 1
  • »
^